Alert archive / Georgia / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 199, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 23, 2019, 5:09 PM EDT for Dawson County, Pickens County, Georgia. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 23, 2019, 5:09 PM EDT (21:09 UTC)
- Expired
- Jun 23, 2019, 5:27 PM EDT
- In force
- 18 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Dawson County, GA, Pickens County, GA
The radar
The Atlanta radar (KFFC), 127 km from the middle of the area, began a volume at 21:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.2 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 189 J/kg
- Mixed-layer CIN
- -159 J/kg
- Mixed-layer LCL
- 1080 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.2
The text
As transmitted.
245
WUUS52 KFFC 232109
SVRFFC
GAC085-227-232200-
/O.NEW.KFFC.SV.W.0199.190623T2109Z-190623T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
509 PM EDT Sun Jun 23 2019
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Western Dawson County in north central Georgia...
Eastern Pickens County in north central Georgia...
* Until 600 PM EDT.
* At 508 PM EDT, a severe thunderstorm was located over Jasper,
moving east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Jasper, Dawsonville, Sequoyah Lake, Lake Tamarack, Hollis Lathem
Reservoir, Marblehill, Tate, McKee, Juno, Fausett Lake and
Amicalola Falls State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3456 8419 3454 8419 3449 8413 3445 8410
3436 8414 3437 8426 3438 8426 3438 8432
3444 8447 3454 8446 3457 8420
TIME...MOT...LOC 2108Z 267DEG 15KT 3446 8446
HAIL...1.00IN
WIND...60MPH
$$1 follow-up statement
712
WWUS52 KFFC 232127
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
527 PM EDT Sun Jun 23 2019
GAC085-227-232136-
/O.CAN.KFFC.SV.W.0199.000000T0000Z-190623T2200Z/
Dawson GA-Pickens GA-
527 PM EDT Sun Jun 23 2019
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN DAWSON AND EASTERN
PICKENS COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Peachtree City.
LAT...LON 3456 8419 3454 8419 3449 8413 3445 8410
3436 8414 3437 8426 3438 8426 3438 8432
3444 8447 3454 8446 3457 8420
TIME...MOT...LOC 2126Z 267DEG 15KT 3446 8436
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 3:01 PM EDT, 2 hours 8 minutes earlier.
Area forecast discussion, Jun 23, 3:01 PM EDT, 2 hours 8 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 301 PM EDT Sun Jun 23 2019 .SHORT TERM /Tonight through Monday Night/... To begin the short term period, the axis for the upper level ridge pattern that was responsible for our long-lived upper northwesterly flow pattern is centered over the forecast area. This ridge will continue to flatten out and move eastward later today and into Monday. As a result, the more organized convective complexes traversing this upper flow will be positioned more to the east of our forecast area today. Convection has entered the area from Alabama and is positioned from northwest Georgia down to east- central Georgia and moving east, along with a few diurnally driven storms. It is also not entirely out of the question that one of the complexes to the east could bring a few storms into the eastern portion of the forecast area later today. Lapse rates this afternoon are a bit lower than yesterday, and between 6.5 to 7.5 J/kg area- wide. SBCAPE values generally range from 3000-3500 J/kg and DCAPE is quite a bit lower than yesterday. In spite of the relative lack of low level and deep layer shear, a few strong to severe thunderstorms are possible in this environment, with damaging winds being the primary hazard although some isolated instances of small hail are possible. As a lot of the convection will be diurnal in nature, many of the thunderstorms will begin to abate during the overnight hours. The influence of the ridge will keep PoPs low during the overnight and hours and into tomorrow morning. This will be short-lived, as the ridge will move off to the east and a shortwave slides across the Ohio Valley/Great Lakes regions during Monday afternoon and evening. On its southern end, this shortwave will drop a weakening surface frontal boundary through the forecast area during this time. This boundary will provide a focus across north Georgia with high- end chance PoPs expected, with coverage diminishing in time as it pushes further south, due to a lack of upper level support. Mid- level lapse rates will further moderate on Monday, which will further reduce the potential for severe weather. A few strong to moderately severe thunderstorms, however, cannot be ruled out at this time. The high temperatures this afternoon and Monday afternoon will range from near average to about 5 degrees above average, with mainly mid- 90s in central Georgia. Low temperatures both nights will be a little higher than climatological normals at about 5 to 10 degrees above average, with upper 60s in north Georgia and low 70s in central Georgia expected. Although heat advisory criteria will likely not be met, dewpoints in the low to mid 70s across central Georgia will likely contribute to heat index values in excess of 100 across central Georgia today and tomorrow. King .LONG TERM /Tuesday through Sunday/... Only minor cosmetic changes were made to the long term forecast, which remains on track. The previous discussion follows. Baker LONG TERM /Monday Night through Saturday/... Unsettled weather anticipated for the extended portion of the forecast. A somewhat unusual pattern to set up for the work week. Nearly zonal flow aloft on top of a ridge is expected for the first part of the week. The pattern will shift for the latter part of the week as an upper low meanders over the central Gulf States. The low begins to retrograde by the end of the week/early part of the weekend. The mid levels will remain active with several shortwaves moving east in the flow through the entire period. A weak surface boundary will move through on Tuesday, and become stationary across southern GA for much of the work week. The boundary becomes weak and diffuse by Wednesday/early Thursday, but still should provide focus for any precip. NListemaa AVIATION... 18Z Update... VFR conditions are expected across the forecast area through the TAF period, with the exception of any localized lower vsbys due to afternoon convection and the possibility of some MVFR ceilings Monday morning. Prevailing W winds at 5-10 kts will decrease to less than 5 kts and shift to SW to S by 00Z and during the overnight hours. Scattered showers and thunderstorms are developing across the forecast area, and should remain until about 00Z. As a result, have introduced a TEMPO group for -TSRA at the metro sites from 18-22Z, when the best coverage is anticipated. //ATL Confidence...18Z Update... Medium confidence on placement and timing of thunderstorms. High confidence on all other elements. King && .PRELIMINARY POINT TEMPS/POPS... Athens 71 92 71 91 / 30 30 30 20 Atlanta 73 90 72 89 / 20 30 30 20 Blairsville 65 84 64 83 / 20 40 40 20 Cartersville 71 89 69 88 / 20 40 40 20 Columbus 73 94 73 93 / 20 30 30 20 Gainesville 70 88 70 88 / 20 40 40 20 Macon 72 95 72 95 / 20 20 20 20 Rome 72 88 69 88 / 20 50 40 20 Peachtree City 71 91 70 90 / 20 30 30 20 Vidalia 74 97 74 96 / 30 10 20 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...King LONG TERM....Baker AVIATION...King
Hazardous weather outlook, Jun 23, 11:57 AM EDT, 5 hours 12 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1157 AM EDT Sun Jun 23 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-241600- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1157 AM EDT Sun Jun 23 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered showers and thunderstorms are expected today, mainly during the afternoon and evening. A few storms could be strong to severe with the main threats of damaging wind gusts, locally heavy rainfall and frequent lightning strikes. .DAYS TWO THROUGH SEVEN...Monday through Saturday... Isolated to scattered thunderstorms are expected across the area Monday through Saturday, primarily in the afternoon and evening hours. An isolated severe thunderstorm cannot be ruled out. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Jun 23, 4:38 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
438 PM EDT Sun Jun 23 2019
GAZ086-097-098-110>113-232145-
Toombs GA-Wheeler GA-Telfair GA-Emanuel GA-Treutlen GA-Montgomery GA-
Laurens GA-
438 PM EDT Sun Jun 23 2019
...SIGNIFICANT WEATHER ADVISORY FOR TOOMBS...WHEELER...EASTERN
TELFAIR...SOUTHERN EMANUEL...SOUTHERN TREUTLEN...MONTGOMERY AND
SOUTHEASTERN LAURENS COUNTIES UNTIL 545 PM EDT...
At 438 PM EDT...a strong thunderstorm was over Glenwood, or near
Mount Vernon...moving southeast at 45 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
cloud to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Lyons, Soperton, Alamo, Mount Vernon, Vidalia, Glenwood, Uvalda, Oak
Park, Ailey, Scotland, Higgston, Santa Claus, Alston, Tarrytown,
Towns, Ohoopee, New Branch, Lothair, Spring Hill and Barnhill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3194 8228 3193 8230 3195 8231 3193 8231
3194 8238 3196 8238 3195 8239 3197 8244
3196 8250 3195 8248 3195 8249 3196 8257
3193 8261 3197 8279 3237 8290 3241 8221
3235 8225 3217 8218 3191 8223
TIME...MOT...LOC 2038Z 303DEG 37KT 3215 8266
HAIL...0.75IN
WIND...50MPHSpecial weather statement, Jun 23, 4:42 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
442 PM EDT Sun Jun 23 2019
GAZ001>004-232115-
Whitfield GA-Catoosa GA-Walker GA-Dade GA-
442 PM EDT Sun Jun 23 2019
...SIGNIFICANT WEATHER ADVISORY FOR WHITFIELD...CATOOSA...WALKER AND
NORTHEASTERN DADE COUNTIES UNTIL 515 PM EDT...
At 442 PM EDT...a strong thunderstorm was over Lookout Mountain, or 8
miles southwest of Chattanooga...moving east at 35 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Dalton, Lafayette, Ringgold, Fort Oglethorpe, Rossville, Chickamauga,
Varnell, Lookout Mountain, Tunnel Hill, Cohutta, Center Post, Blue
Spring, Fairview, Linwood, Villanow, Chattanooga Valley, Hooker,
Cooper Heights, Rock Spring and Naomi.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3499 8490 3486 8484 3481 8486 3480 8484
3478 8488 3474 8485 3471 8486 3471 8494
3467 8489 3468 8494 3466 8492 3464 8492
3461 8502 3462 8506 3460 8506 3459 8513
3459 8539 3472 8546 3498 8549
TIME...MOT...LOC 2042Z 247DEG 30KT 3496 8533
HAIL...0.25IN
WIND...50MPHSpecial weather statement, Jun 23, 4:55 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
455 PM EDT Sun Jun 23 2019
GAZ074-076-085-086-097-232130-
Jefferson GA-Washington GA-Emanuel GA-Johnson GA-Laurens GA-
455 PM EDT Sun Jun 23 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN JEFFERSON...SOUTHEASTERN
WASHINGTON...WESTERN EMANUEL...JOHNSON AND NORTHEASTERN LAURENS
COUNTIES UNTIL 530 PM EDT...
At 454 PM EDT...a strong thunderstorm was over Spann, or near
Wrightsville...moving southeast at 20 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Dublin, Sandersville, Wrightsville, Davisboro, Tennille, Harrison,
Bartow, Riddleville, Kite, Spann, Donovan, Tuckers Crossroad,
Pringle, Lovett, New Home, Meeks and Brewton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3259 8290 3296 8286 3297 8244 3253 8250
TIME...MOT...LOC 2054Z 299DEG 18KT 3267 8276
HAIL...0.25IN
WIND...40MPHLocal storm report, Jun 23, 5:01 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
501 PM EDT SUN JUN 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0324 PM TSTM WND DMG 2 NNE CROSS KEYS 32.87N 83.58W
06/23/2019 JONES GA LAW ENFORCEMENT
TREES DOWN OVER THE ROAD NEAR THE INTERSECTION OF ADAHI
AND NEW CLINTON DRIVE NE OF MACON GA.
&&
EVENT NUMBER FFC1900448
TVSpecial weather statement, Jun 23, 5:01 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
501 PM EDT Sun Jun 23 2019
GAZ038-039-050-051-062-232130-
Taliaferro GA-Wilkes GA-Warren GA-Oglethorpe GA-Greene GA-
501 PM EDT Sun Jun 23 2019
...SIGNIFICANT WEATHER ADVISORY FOR TALIAFERRO...WILKES...WARREN...
OGLETHORPE AND NORTHEASTERN GREENE COUNTIES UNTIL 530 PM EDT...
At 501 PM EDT...a strong thunderstorm was over Ficklin, or 7 miles
south of Washington...moving southeast at 45 mph.
HAZARD...40 to 50 mph wind...nickel sized hail and frequent cloud
to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Washington, Warrenton, Crawfordville, Tignall, Norwood, Rayle,
Sharon, Camak, Holliday Park, Newtown, Mesena, Lyneville, Carters
Grove, Jacksons Crossroads, Ficklin, Cadley, Mallorysville, Lundberg,
Norman and Metasville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3366 8251 3364 8256 3365 8258 3363 8258
3364 8259 3363 8261 3363 8262 3362 8262
3361 8265 3346 8259 3341 8255 3335 8255
3334 8262 3379 8316 3399 8287 3398 8285
3399 8284 3398 8279 3377 8256 3364 8248
TIME...MOT...LOC 2101Z 317DEG 39KT 3363 8277
HAIL...0.88IN
WIND...50MPHLocal storm report, Jun 23, 5:08 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
508 PM EDT SUN JUN 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0306 PM TSTM WND DMG 2 SSW ROCKY FACE 34.78N 85.04W
06/23/2019 WHITFIELD GA TRAINED SPOTTER
TREES DOWN IN ROCKY FACE GA NEAR THE INTERSECTION OF
ENCLAVE DR AND MILL CREEK RD WEST OF DALTON GA.
&&
EVENT NUMBER FFC1900449
TVThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 8:08 PM EDT | Special Weather Statement | FFC | Butts, Henry | 37 min |
| Jun 22, 8:12 PM EDT | Special Weather Statement | FFC | Catoosa, Murray, Whitfield | 33 min |
| Jun 22, 8:13 PM EDT | Special Weather Statement | FFC | DeKalb, Rockdale | 32 min |
| Jun 22, 8:17 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Monroe, Taylor | 28 min |
| Jun 22, 8:20 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Murray, Whitfield | 25 min |
| Jun 22, 8:24 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Dooly, Houston, Macon, Peach | 51 min |
| Jun 22, 8:28 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Wilcox | 47 min |
| Jun 22, 8:34 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Houston, Twiggs | 26 min |
| Jun 22, 8:41 PM EDT | Severe Thunderstorm Warning | FFC | Gilmer, Gordon, Murray, Pickens, Whitfield | 34 min |
| Jun 22, 8:50 PM EDT | Special Weather Statement | FFC | Fannin | 25 min |
| Jun 22, 8:50 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dooly, Houston, Pulaski, Wilcox | 25 min |
| Jun 22, 8:55 PM EDT | Special Weather Statement | FFC | Morgan, Walton | 35 min |
| Jun 22, 9:09 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Dawson, Gilmer, Gordon, Lumpkin, Murray and 1 more | 36 min |
| Jun 22, 9:11 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Pulaski, Wilcox | 34 min |
| Jun 22, 9:24 PM EDT | Special Weather Statement | FFC | Laurens | 36 min |
| Jun 22, 9:33 PM EDT | Special Weather Statement | FFC | Dodge, Telfair | 27 min |
| Jun 22, 9:38 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Laurens, Montgomery, Treutlen, Wheeler | 52 min |
| Jun 22, 9:45 PM EDT | Special Weather Statement | FFC | Dawson, Forsyth, Gwinnett, Hall, Lumpkin, White | 45 min |
| Jun 22, 10:20 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Telfair, Toombs, Wheeler | 40 min |
| Jun 22, 10:21 PM EDT | Special Weather Statement | FFC | Banks, Barrow, Clarke, Jackson, Madison, Oconee and 1 more | 39 min |
| Jun 22, 10:23 PM EDT | Special Weather Statement | FFC | Treutlen | 37 min |
| Jun 22, 10:59 PM EDT | Special Weather Statement | FFC | Toombs | 16 min |
| Jun 22, 11:03 PM EDT | Special Weather Statement | FFC | Madison, Wilkes | 27 min |
| Jun 23, 12:35 PM EDT | Special Weather Statement | FFC | Coweta | 25 min |
| Jun 23, 1:50 PM EDT | Special Weather Statement | FFC | Bibb, Twiggs | 25 min |
| Jun 23, 2:08 PM EDT | Special Weather Statement | FFC | Lamar, Spalding | 37 min |
| Jun 23, 2:10 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Monroe, Upson | 35 min |
| Jun 23, 2:14 PM EDT | Special Weather Statement | FFC | Crawford, Peach | 31 min |
| Jun 23, 2:50 PM EDT | Special Weather Statement | FFC | Houston, Peach, Pulaski, Wilcox | 25 min |
| Jun 23, 2:51 PM EDT | Special Weather Statement | FFC | Lamar, Monroe | 24 min |
| Jun 23, 2:55 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Fulton | 50 min |
| Jun 23, 2:57 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Heard | 37 min |
| Jun 23, 2:57 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Jones, Monroe, Twiggs, Wilkinson | 48 min |
| Jun 23, 3:15 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Pulaski, Wilcox | 45 min |
| Jun 23, 3:25 PM EDT | Severe Thunderstorm Warning | FFC | Gordon, Murray, Walker, Whitfield | 50 min |
| Jun 23, 3:25 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fulton | 39 min |
| Jun 23, 3:31 PM EDT | Special Weather Statement | FFC | Bleckley | 29 min |
| Jun 23, 3:35 PM EDT | Special Weather Statement | FFC | Heard | 25 min |
| Jun 23, 3:38 PM EDT | Special Weather Statement | FFC | Dodge, Pulaski | 22 min |
| Jun 23, 3:51 PM EDT | Special Weather Statement | FFC | Jasper | 54 min |
| Jun 23, 3:55 PM EDT | Special Weather Statement | FFC | Henry | 35 min |
| Jun 23, 3:58 PM EDT | Special Weather Statement | FFC | Crisp, Dooly, Wilcox | 62 min |
| Jun 23, 3:58 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Henry, Newton, Rockdale, Walton | 47 min |
| Jun 23, 4:00 PM EDT | Severe Thunderstorm Warning | FFC | Gwinnett, Walton | 45 min |
| Jun 23, 4:01 PM EDT | Special Weather Statement | FFC | Laurens | 59 min |
| Jun 23, 4:05 PM EDT | Special Weather Statement | FFC | Oglethorpe | 25 min |
| Jun 23, 4:20 PM EDT | Special Weather Statement | FFC | Jasper, Putnam | 55 min |
| Jun 23, 4:21 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Gwinnett, Morgan, Newton, Oconee, Walton | 39 min |
| Jun 23, 4:34 PM EDT | Special Weather Statement | FFC | Oglethorpe, Taliaferro, Warren, Wilkes | 26 min |
| Jun 23, 4:38 PM EDT | Special Weather Statement | FFC | Montgomery, Toombs, Wheeler | 67 min |
| Jun 23, 4:42 PM EDT | Special Weather Statement | FFC | Catoosa, Walker, Whitfield | 33 min |
| Jun 23, 4:44 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Gordon, Pickens | 46 min |
| Jun 23, 4:55 PM EDT | Special Weather Statement | FFC | Johnson | 35 min |
| Jun 23, 4:57 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan, Oconee, Walton | 48 min |
| Jun 23, 5:01 PM EDT | Special Weather Statement | FFC | Taliaferro, Warren, Wilkes | 29 min |
| Jun 23, 5:11 PM EDT | Special Weather Statement | FFC | Catoosa, Murray, Walker, Whitfield | 34 min |
| Jun 23, 5:23 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan, Putnam | 52 min |
| Jun 23, 5:33 PM EDT | Special Weather Statement | FFC | Glascock, Taliaferro, Warren | 27 min |
| Jun 23, 5:34 PM EDT | Special Weather Statement | FFC | Jefferson | 26 min |
| Jun 23, 5:37 PM EDT | Special Weather Statement | FFC | Taliaferro | 53 min |
| Jun 23, 6:03 PM EDT | Special Weather Statement | FFC | Glascock, Jefferson, Taliaferro, Warren | 27 min |
| Jun 23, 6:25 PM EDT | Special Weather Statement | FFC | Jefferson | 35 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.